Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 314, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 8:26 PM CDT for 7 counties in Oklahoma. It was in force for 64 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 8:26 PM CDT (01:26 UTC)
- Expired
- May 29, 2012, 9:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Canadian County, OK, Garfield County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:30 PM CDT | HAIL 2.5 | 5 W Edmond, OK | THE HAIL WAS REPORTED NEAR MAY AVENUE AND 178TH. |
| May 29, 8:30 PM CDT | TORNADO | 3 Sw Piedmont, OK | |
| May 29, 8:36 PM CDT | HAIL 2.75 | 2 N The Village, OK | REPORTED AT 122ND AND PENN AVENUE |
| May 29, 8:39 PM CDT | HAIL 1.75 | 1 Nw Edmond, OK | REPORTED AT DANFORTH AND KELLY AVENUE. |
| May 29, 8:40 PM CDT | TSTM WND GST 58 | 1 W Kingfisher, OK | |
| May 29, 8:40 PM CDT | HAIL 1 | 2 Nw Edmond, OK | THE HAIL WAS REPORTED NEAR WESTERN AVENUE AND 192ND. |
| May 29, 8:40 PM CDT | HAIL 1.25 | 5 N Bethany, OK | THE HAIL WAS REPORTED AT HEFNER ROAD AND COUNCIL AVENUE. |
| May 29, 8:40 PM CDT | HAIL 1.25 | 5 Sse Piedmont, OK | |
| May 29, 8:44 PM CDT | HAIL 1.75 | 3 N Bethany, OK | REPORTED AT COUNCIL ROAD AND NW 85TH. |
| May 29, 9:05 PM CDT | TSTM WND GST 70 | 4 Wsw Guthrie, OK | |
| May 29, 9:10 PM CDT | TSTM WND GST 58 | 5 Wnw El Reno, OK | |
| May 29, 9:15 PM CDT | TSTM WND GST 60 | 5 Wnw El Reno, OK | |
| May 29, 9:29 PM CDT | HAIL 1.75 | 2 E Union City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2199 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
674
WUUS54 KOUN 300126
SVROUN
OKC011-017-047-073-083-093-109-300230-
/O.NEW.KOUN.SV.W.0314.120530T0126Z-120530T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWEST OKLAHOMA...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
MAJOR COUNTY IN NORTHWEST OKLAHOMA...
NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 930 PM CDT
* AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL
UP TO SOFTBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED NEAR LOYAL...MOVING SOUTHEAST AT 35 MPH.
ANOTHER SEVERE STORM WAS LOCATED NEAR ISABELA.
* LOCATIONS IMPACTED INCLUDE...
EDMOND...EL RENO...GUTHRIE...KINGFISHER...YUKON...CONCHO...
PIEDMONT...FAIRVIEW...HENNESSEY...LANGSTON...UNION CITY...
CRESCENT...WAUKOMIS...OKEENE...OKARCHE...CASHION...RINGWOOD...
DRUMMOND...
DOVER AND AMES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 146 AND 166.
INTERSTATE 40 BETWEEN MILE MARKERS 120 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3592 9717 3534 9785 3536 9786 3535 9791
3632 9864 3646 9829 3646 9825
TIME...MOT...LOC 0122Z 324DEG 30KT 3595 9809
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:28 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 29, 6:28 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT TUE MAY 29 2012 .AVIATION... SEVERE STORMS DEVELOPMENT HAS OCCURRED OVER THE PAST 1 TO 2 HOURS ACROSS NORTHWEST AND SOUTHWEST OKLAHOMA. SHORT TERM MODEL GUIDANCE EXPANDS THE COVERAGE OF STORMS ACROSS NORTHERN AND CENTRAL OKLAHOMA FROM 1-6Z WHILE LIMITING COVERAGE AND DURATION WITH CONVECTION SOUTH. WILL MENTION PREVAILING TSRA AT OKC AND OUN FOR A FEW HOURS THIS EVENING. MOST OF THE CONVECTION IS EXPECTED TO MOVE INTO EASTERN AND SOUTHERN OKLAHOMA DURING THE OVERNIGHT (AFTER 7Z). MORE STORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON MAINLY ACROSS NORTHERN OKLAHOMA BETWEEN 21-00Z. && .PREV DISCUSSION... /ISSUED 311 PM CDT TUE MAY 29 2012/ DISCUSSION... SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK. SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS. COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 88 64 77 / 50 30 70 20 HOBART OK 69 90 63 80 / 40 30 50 10 WICHITA FALLS TX 72 93 65 85 / 30 20 40 20 GAGE OK 65 82 61 75 / 30 40 50 10 PONCA CITY OK 65 82 60 73 / 60 50 80 20 DURANT OK 72 88 70 83 / 40 30 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 29, 12:06 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLIn the hours before
Local storm report, May 29, 7:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
750 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 2 S KINGFISHER 35.83N 97.93W
05/29/2012 E3.00 INCH KINGFISHER OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 29, 7:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 6 SE KINGFISHER 35.80N 97.87W
05/29/2012 E4.50 INCH KINGFISHER OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 29, 7:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL BRIDGE CREEK 35.23N 97.72W
05/29/2012 E1.75 INCH GRADY OK TRAINED SPOTTER
THE HAIL WAS REPORTED VIA TWITTER.
&&
NWS NORMANLocal storm report, May 29, 8:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL KADANE CORNER 33.85N 98.83W
05/29/2012 E4.00 INCH WICHITA TX TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 29, 8:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 1 SW NEWCASTLE 35.24N 97.61W
05/29/2012 E1.00 INCH MCCLAIN OK NWS EMPLOYEE
&&
NWS NORMANLocal storm report, May 29, 8:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 6 NNW PIEDMONT 35.72N 97.79W
05/29/2012 E5.00 INCH CANADIAN OK TRAINED SPOTTER
0813 PM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/29/2012 M63 MPH OKLAHOMA OK ASOS
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 60 min |
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 25 min |
| May 29, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| May 29, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 40 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 63 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 63 min |
| May 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 25 min |
| May 29, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more | 55 min |
| May 29, 8:27 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 33 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more | 40 min |
| May 29, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more | 63 min |
| May 29, 9:30 PM CDT | Special Weather Statement | OUN | Lincoln, Seminole | 60 min |
| May 29, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 29, 10:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 29, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 59 min |
| May 29, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher | 61 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| May 29, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 47 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 47 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 31 min |
| May 29, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 58 min |
| May 29, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more | 44 min |
| May 30, 12:07 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Love, Marshall | 23 min |
| May 30, 12:21 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Grady, Jefferson, Love and 1 more | 62 min |
| May 30, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 64 min |
| May 30, 1:07 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 68 min |
| May 30, 1:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 30, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 64 min |
| May 30, 1:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 30, 2:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 67 min |
| May 30, 5:04 AM CDT | Special Weather Statement | OUN | Oklahoma | 11 min |
| May 30, 5:13 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| May 30, 5:33 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 57 min |
| May 30, 5:37 AM CDT | Special Weather Statement | OUN | Johnston | 53 min |
| May 30, 5:46 AM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 59 min |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 59 min |
| May 30, 7:45 AM CDT | Special Weather Statement | OUN | McClain, Murray | 45 min |
| May 30, 5:35 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 30, 6:06 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 24 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.